I was diagnosed with shingles 7 weeks ago. That is when the pain and rash began. For about 2 weeks prior to those symptoms, I was extremely tired and depressed...but there were no unusual stressors in my life. It was weird. The rash and pain have been gone for about a week. I stopped taking hydrocodone for the pain about 2-3 weeks ago. Yesterday I was so tired I stayed in bed all day and have slept for most of the past 36 hours. I was extremely sore all over (muscle and joint aches) yesterday, but that is better today. I still tire vey easily and have the occassional return of tenderness to the area where I had the rash (under left shoulder blade). I am concerned that something besides shingles is causing the fatigue, since it started before the rash and continues long after the rash and pain have disappeared. Any thoughts?
Thanks for writing to the forum!
Yes, it is possible that you are still under the effect of the virus. Take multivitamin pills, plenty of soups, hot fluids and a diet rich in fruits and vegetables, chicken broth etc. If symptoms persist consult your PCP.
Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.